Mathematische Zeitschrift

, Volume 255, Issue 2, pp 343–355

Pluricanonical systems on irregular 3-folds of general type


DOI: 10.1007/s00209-006-0028-9

Cite this article as:
Chen, J.A. & Hacon, C.D. Math. Z. (2007) 255: 343. doi:10.1007/s00209-006-0028-9


In this paper we prove that if X is an irregular 3-fold with χ(ωX) > 0, then |mKX| is birational for all m ≥  5.

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsNational Taiwan UniversityTaipeiTaiwan
  2. 2.National Center for Theoretical Sciences, Taipei OfficeTaipeiTaiwan
  3. 3.Department of MathematicsUniversity of UtahSalt Lake CityUSA

Personalised recommendations